# SDR ASAA2012101593117

- Difficulty date: October 15, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 23,988 hours, 7,139 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, WHILE PERFORMING T/C 78273000 HAD SHORT TERM FAULT 73-30311, THE START SWITCH SIGNAL AND BUSS DATA DISAGREE.  ACCOMPLISHED T/C 78273000, FAULT NO LONGER ACTIVE.
